# SDR UALA2013041902728

- Difficulty date: April 18, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,455 hours, 11,995 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 156
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STARTER REQUIRES REPLACEMENT, FOUND LESS THAN 30CC OF OIL PER CK PAPERWORK.  *SUPPLEMENTAL DATA UPDATE*   REPLACED NR 1 ENGINE STARTER PER AMM.
